# SDR YYFA2013F00105

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,519 hours, 40,218 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAIL INDICATION OF "B" SIDE/CHANNEL OF FWD CARGO DETECTOR:  REPLACED FWD CARGO DETECTOR, OPS CHECKED GOOD.
